I never took any kind of anxiety or any kind of prescripted drug in my life. I am 28 years old and suffer from stress and anxiety. I'm about to give up and take a Valium. I have a fear of being high, I don't like the feeling of being high. This is the reason why I never took any kind of medication besides Advil n antibiotics. How does a Valium make you feel? If I took 2mg or break it In half. Will it make me high?
Hi Nowell0421.when I've valium in the past it made me kind of sleepy.I did always break mine in half and took one piece to find out how I was going to feel.Please calm down and and think of something that makes you smile, all the bad stuff will pass just like a storm.
If is prescribed for that purpose by a Dr then by all means, follow his/her instructions, otherwise I would advise against any self-medication, which can make things worse. Hope this helps.
There are more than just Benzodiazapines to treat anxiety and it might be better to let a medical professional decide the most appropriate treatment. I believe some SSRI's are used for this purpose primarily with good success. Another thing; if your medication makes you feel 'high' you may well be taking too much and should consult your doctor.
It would probably only make you feel tired. 2 mg is considered a small dose.
Hi Nowell 0421, If you are feeling anxiety and depressed and IF YOUR DOCTOR HAS PRESCRIBED IT, you can safely take this drug as long as you don't drink any alcohol containing drinks while taking it. Never take any drugs unless it has been prescribed by a qualified medical practicioner. You can practice yoga or workouts in a gym as an alternative to taking sedatives. Which can help you overcome low feelings and mood swings.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 May 2012 • 4 answers
Updated 7 Feb 2013 • 2 answers
Mum suffers from flight anxiety and takes Valium however it doesnt help much. What are alternatives?
Updated 13 Apr 2015 • 1 answer
Updated 12 Sep 2016 • 2 answers
Updated 29 Nov 2016 • 2 answers